S. Sivaprasad Kumar
S. Sivaprasad Kumar
Professor of Mathematics, Delhi Technological University
dce.ac.in üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Classes of multivalent functions defined by Dziok-Srivastava linear operator and multiplier transformation
SS Kumar, HC Taneja, V Ravichandran
Kyungpook Math. J 46, 97-109, 2006
982006
Differential subordination for functions associated with the lemniscate of Bernoulli
RM Ali, NE Cho, V Ravichandran, SS Kumar
Taiwanese Journal of Mathematics 16 (3), pp. 1017-1026, 2012
582012
Estimates for the Initial Coefficients of Bi-univalent Functions
S Sivaprasad Kumar, V Kumar, V Ravichandran
Tamsui Oxford J. of Inform. and Math. Sci. 29 (4), 487-504, 2014
52*2014
Radius problems for starlike functions associated with the sine function
NE Cho, V Kumar, SS Kumar, V Ravichandran
Bulletin of the Iranian Mathematical Society 45 (1), 213-232, 2019
332019
Sufficient conditions for starlike functions associated with the lemniscate of Bernoulli
SS Kumar, V Kumar, V Ravichandran, NE Cho
Journal of Inequalities and Applications 2013 (1), 1-13, 2013
312013
Convolution conditions for spirallikeness and convex spirallikeness of certain meromorphic p-valent functions
V Ravichandran, SS Kumar, KG Subramanian
Journal of Inequalities in Pure and Applied Mathematics 5 (1), 1-7, 2004
162004
On a subordination theorem for a class of meromorphic functions
V Ravichandran, SS Kumar, M Darus
J. Ineq. Pure and Appli. Math 5 (8), 1-4, 2004
162004
Starlike Functions Associated with Exponential Function and the Lemniscate Of Bernoulli
Kanika Khatter, V. Ravichandran, S. Sivaprasad Kumar
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2017
11*2017
FEKETE-SZEGO problem for a class of analytic functinos defined by convolution
SK Shanmugam, V Kumar
Tamkang Journal of Mathematics 44 (2), 187-195, 2013
112013
Certain class of starlike functions associated with modified sigmoid function
P Goel, SS Kumar
Bulletin of the Malaysian Mathematical Sciences Society 43 (1), 957-991, 2020
102020
Classes of meromorphic p-valent parabolic starlike functions with positive coefficients
SS Kumar, V Ravichandran, G Murugusundaramoorthy
Australian Journal of Mathematical Analysis 2 (2), Article no. 3, 2005
102005
Fekete-Szegö problem for a class of analytic functions
SS Kumar, V Kumar
Stud. Univ. Babes-Bolyai Math 58 (2), 181-188, 2013
92013
Argument estimate for starlike functions of reciprocal order
V Ravichandran, SS Kumar
Southeast Asian Bulletin of Mathematics 35 (5), 837-843, 2011
72011
On sufficient conditions for starlikeness
V Ravichandran, SS Kumar
Southeast Asian Bull. Math 29, 773-783, 2005
62005
ON THE FEKETE-SZEGO INEQUALITY FOR CERTAIN CLASS OF ANALYTIC FUNCTIONS
SS Kumar, V Kumar
Acta Universitatis Apulensis, 211-222, 2014
52014
Subordination and superordination for multivalent functions defined by linear operators
SS Kumar, V Kumar, V Ravichandran
Tamsui Oxford J. of Inform. and Math. 29 (3), 361-387, 2013
52013
On a class of analytic functions involving Carlson–Shaffer linear operator
V Ravichandran, SS Kumar
Riv. Math. Univ. Parma 7 (3), 35-48, 2004
52004
On differential subordinations for a class of analytic functions defined by a linear operator
V Ravichandran, H Silverman, SS Kumar, KG Subramanian
International Journal of Mathematics and Mathematical Sciences 2004 (42 …, 2004
52004
Coefficient bounds for certain analytic functions
K Khatter, SK Lee, SS Kumar
Bulletin of the Malaysian Mathematical Sciences Society 41 (1), 455-490, 2018
42018
Differential sandwich theorems for linear operators
SS Kumar, V Ravichandran, HC Taneja
International Journal of Mathematical Modeling, Simulation and Applications …, 2009
42009
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20